# SDR DALA2016030701709

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 71,655 hours, 54,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CROWN, SKIN SPLICE DOUBLER HAS CRACK WHICH ORIGINATES UNDER VERTICAL STABILIZER SPLICE PLATE, VISIBLE END HAS BEEN MARKED USING HFEC, 4" INBD OF L3L, BS 1429.   REPAIRED IAW PRI 544011-14 AND REV AND COMPLIED WITH ERA 544011-14, REV ORIG.
